A Parameterized Study of Maximum Generalized Pattern Matching Problems

Ordyniak, S. orcid.org/0000-0003-1935-651X and Popa, A. (2016) A Parameterized Study of Maximum Generalized Pattern Matching Problems. Algorithmica, 75 (1). pp. 1-26. ISSN 0178-4617

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 Springer. This is an author produced version of a paper subsequently published in Algorithmica. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: (Maximum) generalized pattern matching; String morphisms; Parameterized complexity
Dates:
  • Published (online): 17 June 2015
  • Published: May 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 May 2018 13:51
Last Modified: 03 Apr 2019 12:44
Published Version: https://doi.org/10.1007/s00453-015-0008-8
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00453-015-0008-8
Related URLs:

Share / Export

Statistics